# SDR SWAA2013062517587

- Difficulty date: June 18, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 21,032 hours, 12,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDE WALL SUPPORT CORRODED BETWEEN BS 727B+15 TO BS 847, LBL 22.  REPAIRED SUPPORT IAW SRM.
